| Model Number |
RBY4C0620-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-01027, 3005168196-2021-01028, 3005168196-2021-01030.
Event or Problem Description
The patient was undergoing a coil embolization procedure the brachial branch using a pod coil, ruby coils, and lantern delivery microcatheter (lantern).During the procedure, the physician placed ruby coils in the target vessel using the lantern.Next, the pod coil became stuck while advancing through the lantern; therefore, the pod coil and lantern were removed.The physician inserted a new lantern into the target location, and attempted to advance a ruby coil through the lantern; however, the same issue and the ruby coil became stuck.Therefore, the ruby coil and lantern were removed.The procedure was completed using new ruby coils and a new lantern.There was no report of an adverse effect to the patient.